# SDR SIMA20011075

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6068T56P01
- Part serial: AEX10548
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5016 - DURING CLIMB, THE LEFT IGNITION LIGHT WAS INTERMITTENT.  AIRCRAFT RETURNED TO JFK.  PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE ANTI-IC START BLEED VALVE FOR THE LEFT ENGINE IAW GE MM 75-00-00.  OPS CHECK WAS GOOD IAW SAAB MM 71-00-00 AND 74-30-00.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
